Journal of the Mathematical Society of Japan

Impossibility criterion of being an ample divisor*)

Takao FUJITA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 34, Number 2 (1982), 355-363.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239801736

Digital Object Identifier
doi:10.2969/jmsj/03420355

Mathematical Reviews number (MathSciNet)
MR0651276

Zentralblatt MATH identifier
0478.14002

Subjects
Primary: 14D15: Formal methods; deformations [See also 13D10, 14B07, 32Gxx]
Secondary: 14C20: Divisors, linear systems, invertible sheaves

Citation

FUJITA, Takao. Impossibility criterion of being an ample divisor*). J. Math. Soc. Japan 34 (1982), no. 2, 355--363. doi:10.2969/jmsj/03420355. https://projecteuclid.org/euclid.jmsj/1239801736


Export citation